# SDR 02FDEA00624

- Difficulty date: September 6, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 33,445 hours, 22,802 cycles
- Engine: Pwa JT8D15
- System (JASC): 7710 · Power Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LOUD BOOM & AIRFRAME SHUDDER EXPERIENCED ON CLIMBOUT, AUTOPACK TRIP ACTIVATED.  ENGINE FAIL LIGHT BLINKED MOMENTARILY, BUT STAYED OUT.  SUSPECT COMPRESSOR STALL BUT UNABLE TO IDENTIFY ENG.  ALL ENG INSTRUMENTS NORM.  BORESCOPED ENGINES 1, 2, 3 PER MM 72-00-00-1.  NO DAMAGE BEYOND MM LIMITS WAS NOTED.  ENG RUN WAS COMPLIED WITH, ALL CHECK OK.
